# SDR 2005FA0000048

- Difficulty date: May 3, 2004
- Submitted: January 26, 2005
- Operation: General aviation
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728B
- Aircraft time: 25,967 hours, 36,265 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Incorrect
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CARGO DOOR WARNING LIGHT CAME ON DURING CLIMBOUT, CREW RETURNED TO STATION.  ONE OF THE FOLLOWING:  DOOR CLOSING PROCEDURES, DOOR HARD TO CLOSE, DOOR CLICKCLACK RIGGING/ LUBRICATION, OR SWITCH RIGGING.  MAINTENANCE FOUND HANDLE NOT FULLY ROTATED TO CLOSED POSITION, CHECKED DOOR AND CLICKCLACKS, RECLOSED THE DOOR AND STOWED THE HANDLE, NO FURTHER PORBLEMS NOTED.  CREW CONTINUED FLIGHT WITH NO FURTHER INCIDENTS. (NM05200404459) (K)
